Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018, Article ID 1682513, 13 pages
https://doi.org/10.1155/2018/1682513
Research Article

Mean-Square Stability of Split-Step Theta Milstein Methods for Stochastic Differential Equations

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Department of Mathematics, Faculty of Science, Menoufia University, Menoufia 32511, Egypt

Correspondence should be addressed to Haiying Zhang; nc.ude.tih@yhhz

Received 9 September 2017; Revised 16 December 2017; Accepted 24 December 2017; Published 24 January 2018

Academic Editor: Fiorenzo A. Fazzolari

Copyright © 2018 Mahmoud A. Eissa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Burrage and T. Tian, “The composite Euler method for stiff stochastic differential equations,” Journal of Computational and Applied Mathematics, vol. 131, no. 1-2, pp. 407–426, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. M. A. Eissa and B. Tian, “Lobatto-milstein numerical method in application of uncertainty investment of solar power projects,” Energies, vol. 10, no. 1, article no. 43, 2017. View at Publisher · View at Google Scholar · View at Scopus
  3. G. N. Milstein, E. Platen, and H. Schurz, “Balanced implicit methods for stiff stochastic systems,” SIAM Journal on Numerical Analysis, vol. 35, no. 3, pp. 1010–1019, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. M. Ramadan, T. S. ElDanaf, and M. A. Eissa, “System of ordinary differential equations solving using cellular neural networks,” Journal of Advanced Mathematics and Applications, vol. 3, no. 2, pp. 182–194, 2014. View at Publisher · View at Google Scholar
  5. T. Tian and K. Burrage, “Implicit Taylor methods for stiff stochastic differential equations,” Applied Numerical Mathematics, vol. 38, no. 1-2, pp. 167–185, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. D. A. Voss and Q. Abdul Khaliq, “Split-step Adams-Moulton MILstein methods for systems of stiff stochastic differential equations,” International Journal of Computer Mathematics, vol. 92, no. 5, pp. 995–1011, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  7. P. Wang and Z. Liu, “Split-step backward balanced Milstein methods for stiff stochastic systems,” Applied Numerical Mathematics, vol. 59, no. 6, pp. 1198–1213, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. E. Buckwar, R. Horváth-Bokor, and R. Winkler, “Asymptotic mean-square stability of two-step methods for stochastic ordinary differential equations,” BIT Numerical Mathematics, vol. 46, no. 2, pp. 261–282, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  9. D. J. Higham, “A-stability and stochastic mean-square stability,” BIT Numerical Mathematics, vol. 40, no. 2, pp. 404–409, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Y. Saito and T. Mitsui, “Stability analysis of numerical schemes for stochastic differential equations,” SIAM Journal on Numerical Analysis, vol. 33, no. 6, pp. 2254–2267, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. D. J. Higham, “Mean-square and asymptotic stability of the stochastic theta method,” SIAM Journal on Numerical Analysis, vol. 38, no. 3, pp. 753–769, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. D. J. Higham, X. Mao, and A. M. Stuart, “Strong convergence of Euler-type methods for nonlinear stochastic differential equations,” SIAM Journal on Numerical Analysis, vol. 40, no. 3, pp. 1041–1063, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. C. Huang, “Exponential mean square stability of numerical methods for systems of stochastic differential equations,” Journal of Computational and Applied Mathematics, vol. 236, no. 16, pp. 4016–4026, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. X.-H. Ding, Q. Ma, and L. Zhang, “Convergence and stability of the split-step θ-method for stochastic differential equations,” Computers & Mathematics with Applications, vol. 60, no. 5, pp. 1310–1321, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  15. A. Tocino and M. J. Senosiain, “Two-step Milstein schemes for stochastic differential equations,” Numerical Algorithms, vol. 69, no. 3, pp. 643–665, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. D. J. Higham, X. Mao, and A. M. Stuart, “Exponential mean-square stability of numerical solutions to stochastic differential equations,” LMS Journal of Computation and Mathematics, vol. 6, pp. 297–313, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  17. X. Zong and F. Wu, “Choice of θ and mean-square exponential stability in the stochastic theta method of stochastic differential equations,” Journal of Computational and Applied Mathematics, vol. 255, pp. 837–847, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  18. X. Zong, F. Wu, and C. Huang, “Preserving exponential mean square stability and decay rates in two classes of theta approximations of stochastic differential equations,” Journal of Difference Equations and Applications, vol. 20, no. 7, pp. 1091–1111, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. F. Jiang, X. Zong, C. Yue, and C. Huang, “Double-implicit and split two-step Milstein schemes for stochastic differential equations,” International Journal of Computer Mathematics, vol. 93, no. 12, pp. 1987–2011, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. X. Zong, F. Wu, and G. Xu, “Convergence and stability of two classes of theta-Milstein schemes for stochastic differential equations,” https://arxiv.org/abs/1501.03695.
  21. X. Mao, Stochastic Differential Equations and Applications, Elsevier, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  22. B. Tian, M. A. Eissa, and Z. Shijie, “Two families of theta milstein methods in a real options framework,” in Proceedings of the 5th Annual International Conference on Computational Mathematics, Computational Geometry and Statistics (CMCGS, '6, 1819, Singapore, 2016.
  23. S. Singh, “Split-step forward Milstein method for stochastic differential equations,” International Journal of Numerical Analysis & Modeling, vol. 9, no. 4, pp. 970–981, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  24. P. E. Kloeden and E. Platen, Numerical Solution of Stochastic Differential Equations, vol. 23, Springer-Verlag, Berlin, Geramny, 1992. View at MathSciNet